# SDR 2021F00023

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69213729
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE CENTER WING UPPER SKIN WS 36.5 AT THE REAR SPAR. ACCOMPLISHED  A FIELD REPAIR FR680-0115-8859 REV - DATED 0/4/2021; FIELD REPAIR - HOLE OVERSIZE, CENTER WING, UPPER SKIN, WS 36.5 AT THE REAR SPAR.
